# SDR ASAA0872465

- Difficulty date: January 12, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N649AS
- Make and model: Boeing 737790
- Aircraft serial: 30663
- Aircraft time: 15,884 hours, 6,958 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CREASED DENTED 3 INCHES AFT OF FWD EDGE 24 INCHES UP FROM BOTTOM REF SAD 6128724.  REPAIRED AFT CARGO DOOR SKIN IAW ASA EA 5230 01397.
